# SDR ASOA05216

- Difficulty date: March 2, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE OMEGA BRACKET AT THE FLAP FARING OUTBOARD SIDE OF THE FLAP ARM AT RIB 13 LEFT WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE OMEGA BRACKET AT THE FLAP FARING OUTBOARD SIDE OF THE FLAP ARM AT RIB 13 LEFT IAW SRM 51-25-01.  (M)
